Authors: Jovanović, Božidar 
Lukić, Katarina
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Integrable systems in cosymplectic geometry
Journal: Journal of Physics A: Mathematical and Theoretical
Volume: 56
First page: 015201
Issue Date: 2023
Rank: ~M21
ISSN: 1751-8113
DOI: 10.1088/1751-8121/acafb4
Abstract: 
Motivated by the time-dependent Hamiltonian dynamics, we extend the notion of Arnold-Liouville and noncommutative integrability of Hamiltonian systems on symplectic manifolds to that on cosymplectic manifolds. We prove a variant of the non-commutative integrability for evaluation and Reeb vector fields on cosymplectic manifolds and provide a construction of cosymplectic action-angle variables.
Keywords: action-angle coordinates | evaluation vector fields | noncommutative integrability | Reeb flows
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

1
checked on May 24, 2024

Page view(s)

29
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.